Translator Disclaimer
October 2018 Zariskian adic spaces
Hiromu Tanaka
Kodai Math. J. 41(3): 652-695 (October 2018). DOI: 10.2996/kmj/1540951258

Abstract

We introduce a Zariskian analogue of the theory of Huber's adic spaces.

Citation

Download Citation

Hiromu Tanaka. "Zariskian adic spaces." Kodai Math. J. 41 (3) 652 - 695, October 2018. https://doi.org/10.2996/kmj/1540951258

Information

Published: October 2018
First available in Project Euclid: 31 October 2018

zbMATH: 07000588
MathSciNet: MR3870708
Digital Object Identifier: 10.2996/kmj/1540951258

Rights: Copyright © 2018 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
44 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 3 • October 2018
Back to Top